T Nation

Newbie on TRT, Feeling Lightheaded and Foggy After Injection


#123

Are you off of SSRIs? What is your T level, E2 level etc?


#124

Quick update: been on TRT since May and also got my thyroid issues (Hashimoto’s Disease) under control. I feel like I’ve hit the fountain of youth. Never felt better, never had more energy. When I started this journey in May, I weighed 196 lbs and I’m now at 179 pounds (6’ tall). With the mix of test cypionate, synthroid and cytomel, my metabolism is like I was at 19 (I just turned 50). I’m also taking small dose of AI 3 days a week and that’s kept my E2 around 30 - I don’t have anxiety issues as I was having before. My total and free test levels are a little high (taking 150mg per week) but I’m listening to my body and how I feel and don’t want to change anything except my balls are a little smaller and I am going to go back on HCG injections (will lower my test cyp to allot for the HCG).

Can’t endorse Defy Medical enough. I decided to take all of these issues into MY own hands rather than listen to endocrinologists and urologists living in the dark ages and couldn’t be happier. I get lab work on a quarterly basis and we tweak as needed. One key thing is to stay the course and have faith that you’ll get better rather than constantly change because you’re having a bad day. My biggest challenge: I had to buy all new pants because I’m now at my waist (32 inches) from my college days.

One last point: if I had listened to my primary doctor, I would be on Zoloft. Thankfully I found this website, did my own reseaech, did my own lab work and took my health into my own hands…this has been a game/life changer!


#125

Do you think the thyroid issues were the main culprit of the anxiety? Or the low T?

My thyroid numbers are “within range” but man it sure feels like its something physical rather than mental. Day by day I feel different. Yesterday I woke up feeling like garbage, today I feel better. This is my cycle.


#126

Howdy Gang - i haven’t been on here in a long time. I’ve been focused on getting my 6 year old son cancer free and happy to announce that he is in fact cancer free. I also bought a franchise last year and opened in mid September. I’ve had 3 days off since we’ve been open (Thanksgiving, Xmas and New Years Day). I’ve been working with Defy Medical since last summer and they’ve been outstanding. I just received my latest labs and will have my consultation tomorrow morning. Here are the labs. I’ve also made the decision to go on hgh for anti-aging purposes and plan to do 2 IUs per day and see where this leads me.


#127

Is Defy concerned with your RBC or HCT?


#128

I’m certain they will be - I have my consultation tomorrow. Can this be serious? Hoping this can be treated with medicine. I’d like to get my E2 down a little. Strangely with my last labs, my iron levels were very low and thus they put me on iron supplement. Ironically, I have hemocromatosis which means I had too much iron in my blood but I’ve also lost 20 pounds and have been working crazy hours with this new business. My bilirubin is high as well.

What am I taking? I take 150mg of test cyp per week (inject Monday morning and Thursday evening). Also take 200mg per week (inject 100 mg on Tuesday Morning and Friday morning). Also take anastrozole (.125 mg) every MWF. Taking metformin 500mg every day. I also got diagnosed with hashimotos last summer and have been on a mix of synthroid (75mcg) and cytomel (10mcg). I also take various vitamins (Vitamin D, multivitamin, DHEA).


#129

Look up high hct. Your blood is to thick and yes it can be serious. You need to lower your weekly dose and I’m sure defy is going to do that once they see these labs.


#130

Are you able to point to what “cured” your health? To me it seems that you didnt see results until your thyroid condition was normalized. Many of your former complaints, e.g. waking up feeling like shit, weakness, lack of energy, and not feeling benefits from trt could all be due to your hashimotos.


#131

Didn’t read all the responses but almost exact thing happened to me. Solution for me was:

  1. Took Prednisone for 4 days, and then one Prednisone on the day of TRT shots
  2. And then in about 2 weeks, my body adjusted to TRT and I no longer needed to take Prednisone

#132

Hey buddy. By the end, have you figured out how to treat the dizziness. The topic got confused and I could not see what have you done to solve the dizziness problem. I a, having the same … on the first shot of cyp (250mg) I started to feel exactly the same you described .

Thanks
Alex


#133

How much did you take? I believe I took around 160mg with my first shot and that was the issue. Way too much. It literally messed me up for a good two weeks. I would recommend taking two shots a week (for me it’s every Monday morning and every Thursday evening) but with much smaller dosage. Like 50mg per injection.


#134

I think it was a combination of hashimotos (and getting on a mix of synthroid and cytomel) and addressing my low T with twice-weekly test cypionate injections. I feel like I’m 18 again.


#135

Hey man. Thanks for responding.

I took 1cc / 250mg
I’ve done that before , more than once, and never felt anything.

Last year it I had this same issue and was not able to notice the cause was the testo. But this week I decide to be back on it, took 2cc as always and bommm, dizzy, foggy, vision getting out of focus, hard to keep concentrated … feels horrible.

I noticed an anti allergic (Claritin) has helped. Wondering if it is an elergic reaction as you also mentioned on you post initially.

I will keep posting here the progress

Thanks again